MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE; ACT CELITE CARTRIDGE,

ABBOTT POINT OF CARE I-STAT ACT CELITE CARTRIDGE; ACT CELITE CARTRIDGE,
Catalog Number 03P86-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 06/11/2019, abbott point of care was contacted by a customer regarding act celite cartridges that yielded unexpected results on a (b)(6) year old female patient with paroxysma atrial fibrillation.There was no additional patient information available at the time of this report.Return product is available for investigation.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.There is no explanation as to how the results would go from 501 to 997 seconds in 22 minutes.The customer stated that procedure was completed as planned and the patient was discharged.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 08/08/2019.The customer reported unexpected results when testing with act celite cartridge lot r19077.A review of the device history record (dhr) confirmed that the cartridge lot passed release specifications.Retained cartridge testing of act celite cartridge lot r19077 met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).Cartridges were returned from act celite cartridge lot r19123, not act celite cartridge lot r19077.Returned cartridge testing of act celite cartridge lot r19123 met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for act celite cartridge lot r19077.
 
Event or Problem Description
Na.

Brand Name
I-STAT ACT CELITE CARTRIDGE
Common Device Name
ACT CELITE CARTRIDGE,
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 3629
MDR Report Key8759915
Report Number2245578-2019-00163
Device Sequence Number1591393
Product Code JBP
UDI-Device Identifier10054749000149
UDI-Public10054749000149
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2019
Device Catalogue Number03P86-25
Device Lot NumberR19077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age72 YR